EconPapers    
Economics at your fingertips  
 

Exact Solutions and Convergence Analysis of Linear Fractional Integro-Differential Equations With Caputo Derivatives

Khadija Tul Kubra, Muhammad Aqib, Samra Gulshan, Rooh Ali and Hami Gündoğdu

Journal of Mathematics, 2026, vol. 2026, 1-29

Abstract: Modeling systems with memory and nonlocal effects is significantly influenced by fractional integro-differential equations; however, precise analytical solutions are still hard to find. This article establishes a consistent deductive mathematical framework for the emergence of closed-form solutions to linear fractional Fredholm and Volterra integro-differential equations that are formulated in the Caputo sense. The Banach fixed-point theorem is used to establish the uniqueness of explicit solutions, which are derived using the Riemann–Liouville fractional integral and Mittag–Leffler functions in conjunction with each other. As the fractional order approaches unity, the proposed solutions naturally recover classical integer-order models, thereby bridging the gap between classical and fractional dynamics. Comparative analysis with the Adomian Decomposition and Variational Iteration Methods demonstrates the Modified Adomian Decomposition Method’s superior computational efficiency and convergence. Error analysis and numerical simulations verify the theoretical discoveries. In addition to contributing to the analytical advancement of fractional integro-differential modeling, these findings offer benchmark solutions for validating numerical schemes.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/2710148.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/2710148.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:2710148

DOI: 10.1155/jom/2710148

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-06
Handle: RePEc:hin:jjmath:2710148